MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACH PLATINUM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR-18 DETACH PLATINUM; EMBOLIZATION COIL
Model Number 45-481010-L
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.The device was not returned to the manufacturer; therefore, an evaluation could not be performed.Based on the information provided, the root cause of this complaint cannot be determined.
 
Event or Problem Description
It was reported that the azur embolization coil unexpectedly detached from the pusher wire within the microcatheter without use of the detachment controller.The microcatheter was removed with the coil in its entirety from the patient without further incident.There was no reported patient injury.

Brand Name
AZUR-18 DETACH PLATINUM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6149664
Report Number2032493-2016-00294
Device Sequence Number18936356
Product Code KRD
UDI-Device Identifier00810170017995
UDI-Public(01)00810170017995(11)151223(17)201223(10)151223LC3
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/23/2020
Device Model Number45-481010-L
Device Lot Number151223LC3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2016
Initial Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1